Journal of Mathematical Sciences

, Volume 82, Issue 5, pp 3686–3689 | Cite as

The logarithmic forms ofk-generic arrangements

  • Ki-Suk Lee
  • Hiroaki Terao
Article
  • 13 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    M. Kita and M. Noumi, “On the structure of cohomology groups attached to the integral of certain multivalued analytic functions,”Jpn. J. Math.,9, 113–157 (1983).MathSciNetGoogle Scholar
  2. 2.
    P. Orlik and H. Terao,Arrangements of Hyperplanes, Grundlehren der Math. Wiss.300, Springer-Verlag (1992).Google Scholar
  3. 3.
    L. Rose and H. Terao, “A free resolution of the module of logarithmic forms of a generic arrangement,”J. Algebra,136, 376–400 (1991).CrossRefMathSciNetGoogle Scholar
  4. 4.
    G. Ziegler, “Combinatorial construction of logarithmic differential forms,”Adv. Math. 76, 116–154 (1989).CrossRefMATHMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • Ki-Suk Lee
  • Hiroaki Terao

There are no affiliations available

Personalised recommendations